# SDR MFGA2022

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N418GJ
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK418
- Aircraft time: 10,446 hours, 8,767 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23080050
- Part serial: Y0999
- Condition: Not Reported
- Location: Zone 400
- Part time: 131 hours, 107 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

CREW NOTED LH GENERATOR DISENGAGED ON TAKE OF ROLL, ABORTED TAKE OF AND RETURNED TO FBO.  MAINTENANCE WAS CONTACTED AND COULD NOT DUPLICATE FAULT ON SUBSEQUENT GROUND RUNS. AIRCRAFT RETURNED TO SERVICE AND HAS NOT HAD THE PROBLEM REPEATED.
